# SDR CALA2019121602217

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 23,733 hours, 8,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR OVERWING GROUND ILLUMINATION EMERGENCY LIGHT IS INOPERATIVE RELAMPED REF AMM TASK 33-51-04-960-801, OP CHECKS GOOD
